# SDR DALA13056663142

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SLOPE PANEL 132EG HAS FOUR PREVIOUS REPAIRS, MULTIPLE DENTS, PUNCTURES & DISBONDED.  SLOPE PANEL FABRICATED IAW DWG 3D25-40532 AND SRM 53-02-00, FIG 209.
